# SDR EIAA980136

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door
- Part time: 72,724 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING 'C5/D' CHECK INSPECTION, FORWARD CARGO COMPARTMENT NR 4 DOOR SILL LATCH CAM TRUSS FITTING CORRODED.  REPLACED IAW SRM 51-10-01.  (X)
